The Open UniversitySkip to content
 

Robust and efficient parametric estimation for censored survival data

Basu, Srabashi; Basu, Ayanendranath and Jones, M. C. (2006). Robust and efficient parametric estimation for censored survival data. Annals of the Institute of Statistical Mathematics, 58(2) pp. 341–355.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1007/s10463-005-0004-x
Google Scholar: Look up in Google Scholar

Abstract

We fit parametric models to survival data in the case of censoring and (outlier) contamination. To do so, we adapt the robust density power divergence methodology of Basu, Harris, Hjort, and Jones (Biometrika, 85, 549-559, 1998) to the case of censored survival data. Asymptotic properties, simulation performance and application to data are provided.

Item Type: Journal Article
ISSN: 1572-9052
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 15978
Depositing User: Users 8955 not found.
Date Deposited: 08 May 2009 15:22
Last Modified: 28 Jan 2014 10:01
URI: http://oro.open.ac.uk/id/eprint/15978
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk